manuscripta mathematica

, Volume 95, Issue 3, pp 323–330

On complex structures¶in 8-dimensional vector bundles

Authors

  • Martin Čadek
    • Faculty of Sciences, Masaryk University, Janáčkovo nám. 2a, 662 95 Brno,¶Czech Republic. e-mail: cadek@math.muni.cz
  • Jiří Vanžura
    • Academy of Sciences of the Czech Republic, Institute of Mathematics, Žižkova 22,¶61662 Brno, Czech Republic. e-mail: vanzura@ipm.cz

DOI: 10.1007/s002290050032

Cite this article as:
Čadek, M. & Vanžura, J. manuscripta math. (1998) 95: 323. doi:10.1007/s002290050032
  • 19 Views

Abstract:

Necessary and sufficient conditions for the existence of a complex structure in an 8-dimensional spin vector bundle over a closed connected spin manifold of dimension 8 are given in terms of characteristic classes. The result completes the papers by Heaps [H] and Thomas [T] on the same topic.

Mathematics Subject Classification (1991): 57R22, 57R25, 55R25, 22E99

Copyright information

© Springer-Verlag Berlin Heidelberg 1998